# SDR AALA20141121011

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 2,608 hours, 311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R3 EXTERIOR EMER LIGHT INOPERATIVE.  R & R LAMP R3 DOOR FWD EXTERNAL EMER LIGHT IAW AMM 33-51-04.  SYS CHECKED NORMAL.
